# SDR SWAA2021122047019

- Difficulty date: November 23, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FWD CARGO COMP. STRINGER 23 R/H AT BULKHEAD STA 540 IS CORRODED ; / [01] REMOVED FASTENERS FROM STRINGER 26L AND STA 540 PER B737-700 SRM 51-40-02-0G-0; EVALUATED CORRODED AREA AND FOUND OUT OF LIMITS PER B737-700 SRM 53-00-03-1A-1 FIG 103; ORIGINAL MATERIAL .045'; MATERIAL LOSS .045'; REMAINING MATERIAL .000'.[30] STARTING REPAIR PARTS INSTALLATION AS PER REF B737-700 SRM 53-00-03-2R-1 AND EA 21-153-03629-WIP1; [31] OK TO INSTALL CLIP AND SHEAR TIES REMOVED ON STEP 2.; [32] INSTALLED REPAIR PARTS AT FWD CARGO R/H SIDE STR 23R STA 500D-540 AS REF. B737-700 SRM 53-00-03-2R-1 AND EA 21-153-03629 WIP1; [33] INSTALLED SHEAR TIES AND CLIP AT FWD CARGO R/H STA 520 IAW SRM 51-40-02-0G-0.
